

Draft - v7

JOINT COUNCILS MEETING AGENDA

WEDNESDAY, SEPTEMBER 25, 2019

8:30 a.m. - 4:30 p.m. CDT

DELTA HOTELS WINNIPEG

MEETING ROOM: DELTA AB

BREAKFAST: 7:30 A.M. - 8:25 A.M. CDT - BLAZE A ROOM

	BREARI AGT. 1.30 A.M 0.20 A.M. ODT - BEAZE A ROOM						
#	TIME	JOINT COUNCILS PRIORITY	OBJECTIVE	ACTION	LEADS		
	8:30- 8:35 a.m.	Welcome	Roundtable introduction of PSCIOC & PSSDC Members and Observers		PSSDC/PSCIOC Co-Chairs		
1	8:35- 8:45 a.m. (10 min)	Secretariat	A) Approval of Record of Decision from February 27, 2019 in-person meeting, Ottawa (TAB 1A) B) Acceptance of September 25, 2019 meeting agenda (TAB 1B)	For approval	Heather Sheehy		
			C) Joint Councils Action Items (TAB 1C)D) Joint Councils Bring Forward Agenda (TAB 1D)	For review			
2	8:45 – 9:45 a.m. 8:45 – 9:15 a.m. (30 min)	Digital Strategy	A) Presentation on Governance in the Digital Age Objective: The digital transformation that governments are seeking, and citizens are expecting is more than just a challenge,' says PPF's Prime Ministers of Canada Fellow Kent Aitken. Ken dedicated a year to understanding Governance in the Digital Age. His report is the result of research, surveys and more than 300 interviews with government practitioners and stakeholders in Canada and around the world. He concludes that governments are currently not set up for the		Intro: Tracy Wood Digital Strategy Co-Chairs: Guy Gordon, MB Mark Burns, YT Sean McLeish, YT Guest Speaker: Kent Aitken, Policy and Partnerships, Gov of Canada Digital Academy		



	9:15 – 9:45 a.m. (30 min)		complexities of the digital age and suggests four areas that they need to fundamentally change. B) Digital Strategy Working Group Objective: Results of the Digital Strategy Working Group Pain Point Scan Discussion on paving a way forward For reference: Kent Aitken's Summary Report: https://ppforum.ca/publications/governance-in-the-digital-age/ Kent Aitken's Full Report: https://ppforum.ca/wp-content/uploads/2018/10/GovernanceInTheDigitalAge-PPF-SEPT2018-EN.pdf		and PPF's Prime Ministers of Canada Fellow
3	9:45 – 11:30 a.m. (1.5 hrs.) (15 min break)	Digital Identity	Digital Identity Priority (TAB 3) Digital Identity remains a high priority for the Joint Councils. In February 2019, the Joint Councils recognized that significant progress has been made on the digital identity priority and acknowledged that ultimate success will require a strong governance framework for digital identity. The Digital ID Co-Leads hosted a workshop with representatives of all key stakeholders to develop recommendations for a governance framework for digital identities in Canada. Objective: Review, discussion and approval of Digital Identity Framework Recommendations: In February 2019, the Joint Councils recognized that the significant progress has been made on the digital identity. The Digital ID Co-Leads hosted a workshop with representatives of all key stakeholders to develop recommendations for a governance? The Digital ID Co-Leads hosted a workshop with representatives of all key stakeholders to develop recommendations for a governance? The Digital ID Co-Leads hosted a workshop with representatives of all key stakeholders to develop recommendations.	For discussion / approval	Intro: Natasha Clarke Digital ID Co- Leads: Sophia Howse, BC Alex Bourque, TBS IMSC Co-Chairs: Marc Brouillard, TBS Rob Devries, ON



4	11:30 a.m. - 12:00 p.m. (30 min)	Digital Identity	framework for digital identities in Canada; and > several complementary recommendations to address other critical components required to grow Canada's digital identity ecosystem. Digital Identity (TAB 4) Objectives: Progress in advancing Digital Identity for Business (verified organization) "Tell us Once" for Business		Intro: Olivia Neal ISED: Vidya ShankarNarayan
	12:00 –	1:00 p.m.	LUNCH – Blaze A room		
5	1:00 – 1:30 p.m. (30 min)	Canadian Council of Motor Transport Administrators (CCMTA)	Canadian Council of Motor Transport Administrators (CCMTA) – (TAB 5) Objective: Presentation on CCMTA's current work to modernize the Interprovincial Record Exchange System (IRE) (which facilitates the sharing of driver and vehicle data nationally) with a view to support digital ID at a national level. Discussion on opportunity for the Joint Councils to influence the requirements of the IRE modernization project to facilitate the sharing of data both nationally, especially around a digital ID.	For information / discussion	Intro: Heather Sheehy Alan Doody, NL CCMTA: Allison Fradette, Executive Director Doug MacEwen, Chair
6	1:30 – 2:15 p.m. (45 min)	Legislative and Data Sharing Barriers 2:30 p.m.	Discussion on Legislative and Data Sharing Barriers (TAB 6) Objective: Seek agreement from jurisdictions on an approach and next steps to address legislative and data sharing barriers affecting the advancement of Councils' priorities. BREAK	For discussion	Intro: Heather Sheehy PSSDC Co- Chairs to facilitate discussion



7	2:30 -	Joint Councils	Joint Councils Strategic Direction		
	3:30	<u>Strategic</u>	(TAB 7)		
	p.m.	<u>Direction</u>			Natasha Clarke
	(60 min)		Review current state issues and challenges based on interviews with JC Co-Chairs and Co-Chair Working Groups Recommendations and structural options to	For discussion / approval	Cathy Kealey, JC Strategic Policy Analyst
8	3:30 -	Partnerships	address current state issues and challenges FPT DMs' Table on Service Delivery (TAB 8)		
	3:50 p.m. (20 min)	rattierships	Objective: Discussion on how the Joint Councils could support the FPT DMs' Table in advancing its priorities.	For discussion	FPT DMs' Table Secretariat: Heather Sheehy, ESDC Mark Burns, YT
9	3:50 – 4:20 p.m. (30 min)	ICCS Research Business First	Results of Business First 2019 (TAB 9) Objective: Business First 2019 results will provide insights on a range of topics related to government-to-business service delivery, with emphasis on: • Service reputation, experience and expectations; • Key drivers of satisfaction and service improvement priorities;	For information / discussion	Intro: Heather Sheehy Presenters: Dan Batista, ICCS Executive Director Michal Dziong, ICCS Research Manager Marina Gilson,
1 0	4:20 – 4:30 p.m. (10 min)	Other Business:	 Channel usage and migration to digital modes of service delivery. A) Updates from Joint Councils Working Groups – for information only Canada Open Government WG (TAB 10A) Privacy Sub-Committee & GDPR (TAB 10B) Research Committee (TAB 10C) Client Centric Services WG (TAB 10D) Death Notification WG (Update in Nov 2019) B) Next in-person meeting of the Joint Councils: Feb. 26, 2020, Toronto, ON C) Upcoming JC Teleconferences: Wednesday, November 20th, 2019, at 1:00 p.m. EST Thursday, January 16th, at 2:00 p.m. EST 	For information	Ipsos Tracy Wood



4:30 p.m. Adjournment of Joint Councils Meeting
5:45 p.m. Delegates to meet in the lobby of the Delta Hotels Winnipeg to board bus for Dinner. (Bus departs at 5:50 pm)

OFFICIAL JOINT COUNCILS DINNER

Fort Gibraltar

(866 St. Joseph Str., Winnipeg)

Pre-Dinner Reception: 6:00 – 6:45 p.m. Official Dinner: 7:00– 9:00 p.m.

Casual Attire

Fort Gibraltar was founded in 1809 by Alexander Macdonell of Greenfield of the North West Company in present-day Manitoba, Canada. It was located at the confluence of the Red and Assiniboine rivers in or near the area now known as The Forks in the city of Winnipeg. Fort Gibraltar was renamed Fort Garry after the merger of North West Company and the Hudson's Bay Company in 1821. Today, the major purpose of Fort Gibraltar is to reflect key elements of life in the Red River valley from 1815 to 1821. The themes provide witness not only to the importance of the fur trade as an economic development factor in Manitoba's history, but also to the lifestyle of the settlement and the roles played by the Metis, the settlers, the explorers, the Aboriginal peoples, the companies and of course, the Voyageurs.